# SDR CALA2016101200752

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 64,394 hours, 10,631 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: 1050
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE WHEN FLAPS 25 SELECTED LOCKED OUT AT 23-24 T/S. REMOVED AND REPLACED FSEU IAW MM 27-51-01-404-130. OPERATIONAL CHECK NORMAL NO DEFECTS NOTED AT THIS TIME.
